# SDR USAA2011071500001

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 56,381 hours, 22,749 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1675RP
- Condition: Low Pressure
- Location: L1 Door
- Part time: 20,944 hours, 7,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - L-1 SLIDE PRESSURE LOW.  MAINTENANCE REMOVED AND REPLACED L1 SLIDE AS PER JOB CARD 19L80025002.
